| Model Number |
PMB4000DOC |
| Medical Device Problem Codes |
Failure to Run on Battery (1466); Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10: concomittant product: pmb4000-ce-bis advance monitor-j772520054 pmb4000doc-bis advance docking station-jdc2527467 186-0224-ams- aspect bis x4 cm x1-b449746 pmb4000pws-bis adv monitor power supply-unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use, the monitor and docking station would not charge, but upon inspection, it was found that the bottom of the docking station where the charger was connected burnt.No smoke was seen.There was no patient involvement.